Open Access
December 1995 On Brownian disconnection exponents
Wendelin Werner
Bernoulli 1(4): 371-380 (December 1995). DOI: 10.3150/bj/1193758712


We derive an upper bound for the disconnection exponent γ of two-dimensional Brownian motion. More precisely, we show that γ≤½-(log2)2/(2π2)<0.47566. This implies in particular that γ is not equal to its trivial upper bound (i.e. ½). We also derive similar estimates of disconnection exponents for several planar Brownian motions and intersection exponents.


Download Citation

Wendelin Werner. "On Brownian disconnection exponents." Bernoulli 1 (4) 371 - 380, December 1995.


Published: December 1995
First available in Project Euclid: 30 October 2007

zbMATH: 0845.60083
MathSciNet: MR1369167
Digital Object Identifier: 10.3150/bj/1193758712

Keywords: Brownian motion , disconnection exponent , intersection exponent

Rights: Copyright © 1995 Bernoulli Society for Mathematical Statistics and Probability

Vol.1 • No. 4 • December 1995
Back to Top